MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE 3D", 10 MM, 0°; RIGID VIDEO LAPAROSCOPE

OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE 3D", 10 MM, 0°; RIGID VIDEO LAPAROSCOPE
Model Number WA50080A
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a therapeutic retroperitoneal subperitoneal nephroureterectomy procedure, the rigid video laparoscope did not come into focus even at the specified focal length.The issue occurred during sedation while the device was inside the patient, and the procedure was completed using an olympus backup device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
E1: (b)(6).E1: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
VIDEO TELESCOPE "ENDOEYE 3D", 10 MM, 0°
Common Device Name
RIGID VIDEO LAPAROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25080646
Report Number9610773-2026-03517
Device Sequence Number10689022
Product Code GCM
UDI-Device Identifier04042761083485
UDI-Public04042761083485
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50080A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date05/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown